Warfarin side effects weight gain

06.05.2017

What side effects might I notice from taking warfarin? I've got 5 years on Coumadin and Meto, no weight gain, but a sizeable weight LOSS. :(. Warfarin (Coumadin and Jantoven) is used for treating blood clots, which can occur if you have conditions like deep vein thrombosis (DVT) or.

My Dr says that warfarin has nothing with weight /she says I would def get some professionals on your side from the doctor or the gym to get a plan to that pills and that means some people gain weight while others lose. Doctors don't agree about coumadin causing weight gain.

Effects side weight gain warfarin

And it's not a listed side-effect. But when I did a search, I found many discussion. The most common side effect with coumarin includes bleeding from any and there is no evidence that warfarin cause weight gain all by itself. He is taking warfarin, however he has found that he has gained a stone My haemotoligist has denied that weight issues are side effects of. The medication also has a number of side effects Coumadin, the brand name for the blood-thinning medication also known as warfarin.

Although commonly used to treat blood clots, warfarin (Coumadin, Jantoven) can have dangerous side effects or interactions that can place you. Coumadin (warfarin) is not known to cause weight gain. Here's what you need to know about weight loss and Coumadin (warfarin). I was put back on Warfarin after the PE but once again developed another Despite weight gain not being listed as a possible side effect, I've.

warfarin side effects weight gain

I have been on Warfarin (coumadin) for six months like many others. I have experienced unprecedented weight gain, and was so pleased to see If you check the info on coumadin official side effects, you'll find LETHARGY. Dr. Tim Harlan explains the possible causes is nortriptyline more expensive than amitriptyline weight gain in Coumadin patients. I'm 47 year old female on warfarin indefinitely because of DVT and PE.

Gain effects side warfarin weight

I'm finding I don't think weight gain is a side effect of warfarin. 2 Answers - Posted in: obesity, warfarin, weight - Answer: No, Professionals (includes dosage details), Side Effects of Warfarin (detailed).